File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Ruin probabilities in cox risk models with two dependent classes of business

TitleRuin probabilities in cox risk models with two dependent classes of business
Authors
KeywordsCox Risk Model
Infinitesimal Generator
Markov Process
Ruin Probability
Issue Date2007
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/10114/index.htm
Citation
Acta Mathematica Sinica, English Series, 2007, v. 23 n. 7, p. 1281-1288 How to Cite?
AbstractIn this paper we consider risk processes with two classes of business in which the two claim-number processes are dependent Cox processes. We first assume that the two claim-number processes have a two-dimensional Markovian intensity. Under this assumption, we not only study the sum of the two individual risk processes but also investigate the two-dimensional risk process formed by considering the two individual processes separately. For each of the two risk processes we derive an expression for the ruin probability, and then construct an upper bound for the ruin probability. We next assume that the intensity of the two claim-number processes follows a Markov chain. In this case, we examine the ruin probability of the sum of the two individual risk processes. Specifically, a differential system for the ruin probability is derived and numerical results are obtained for exponential claim sizes. © Springer-Verlag Berlin Heidelberg 2007.
Persistent Identifierhttp://hdl.handle.net/10722/172436
ISSN
2015 Impact Factor: 0.386
2015 SCImago Journal Rankings: 0.406
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorGuo, JYen_US
dc.contributor.authorYuen, KCen_US
dc.contributor.authorZhou, Men_US
dc.date.accessioned2012-10-30T06:22:31Z-
dc.date.available2012-10-30T06:22:31Z-
dc.date.issued2007en_US
dc.identifier.citationActa Mathematica Sinica, English Series, 2007, v. 23 n. 7, p. 1281-1288en_US
dc.identifier.issn1439-8516en_US
dc.identifier.urihttp://hdl.handle.net/10722/172436-
dc.description.abstractIn this paper we consider risk processes with two classes of business in which the two claim-number processes are dependent Cox processes. We first assume that the two claim-number processes have a two-dimensional Markovian intensity. Under this assumption, we not only study the sum of the two individual risk processes but also investigate the two-dimensional risk process formed by considering the two individual processes separately. For each of the two risk processes we derive an expression for the ruin probability, and then construct an upper bound for the ruin probability. We next assume that the intensity of the two claim-number processes follows a Markov chain. In this case, we examine the ruin probability of the sum of the two individual risk processes. Specifically, a differential system for the ruin probability is derived and numerical results are obtained for exponential claim sizes. © Springer-Verlag Berlin Heidelberg 2007.en_US
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/10114/index.htmen_US
dc.relation.ispartofActa Mathematica Sinica, English Seriesen_US
dc.subjectCox Risk Modelen_US
dc.subjectInfinitesimal Generatoren_US
dc.subjectMarkov Processen_US
dc.subjectRuin Probabilityen_US
dc.titleRuin probabilities in cox risk models with two dependent classes of businessen_US
dc.typeArticleen_US
dc.identifier.emailYuen, KC: kcyuen@hku.hken_US
dc.identifier.authorityYuen, KC=rp00836en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s10114-005-0819-7en_US
dc.identifier.scopuseid_2-s2.0-34347236184en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-34347236184&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume23en_US
dc.identifier.issue7en_US
dc.identifier.spage1281en_US
dc.identifier.epage1288en_US
dc.identifier.isiWOS:000247410700013-
dc.publisher.placeGermanyen_US
dc.identifier.scopusauthoridGuo, JY=7404490037en_US
dc.identifier.scopusauthoridYuen, KC=7202333703en_US
dc.identifier.scopusauthoridZhou, M=8889206800en_US
dc.identifier.citeulike1541840-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats